# SDR YENA201712211011

- Difficulty date: December 21, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N907JB
- Make and model: Airbus A321-231
- Aircraft serial: 5865
- Aircraft time: 15,820 hours, 4,962 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING FROM 4000 FT AND SPEED 210 KIAS, A DIRTY SOCK ODOR. AT 2000 FT.   SELECTED PACK 1 OFF AND THE ODOR WENT AWAY GRADUALLY.   HAPPENED AFTER SELECTION OF FLAPS 2 AND ACFT PITCH ATTITUDE CHANGED.  COMPLIED WITH INFORMATION NOTICE 2017-T015B SECTION A. ODOR DETERMINED TO BE LEVEL 1 CONDITION. AIRCRAFT IS OK FOR SERVICE.
